Dissipativity analysis for singular systems with time-varying delays

Title
Dissipativity analysis for singular systems with time-varying delays
Author(s)
박주현오쟁광H. Su[H. Su]J. Chu[J. Chu]
Keywords
NEURAL-NETWORKS; DESCRIPTOR SYSTEMS; DISTRIBUTED DELAYS; OUTPUT-FEEDBACK; ROBUST STABILITY; DISCRETE; STABILIZATION
Issue Date
201112
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.218, no.8, pp.4605 - 4613
Abstract
This paper is concerned with the dissipativity analysis problem for singular systems with time-varying delays. A delay-dependent criterion is established to guarantee the dissipativity of the underlying systems using the delay partitioning technique. All the results given in this paper are not only dependent upon the time delay, but also dependent upon the number of delay partitions. The effectiveness and the reduced conservatism of the derived results are demonstrated by two illustrative examples. (C) 2011 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/24171http://dx.doi.org/10.1016/j.amc.2011.10.044
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE